# SDR 2002F00385

- Difficulty date: February 18, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND LEVEL 2 CORROSION AT CABIN FLOOR SUPPORT, FLOORBEAM AT FS 865, LBL 34, RBL 39 AS VIEWED FROM LOWER GALLEY.  MAINTENANCE REPAIRED AREA PER ER/A L10-53R-4727.
